# SDR AALA200801007

- Difficulty date: April 18, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 24,202 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEAT ROWS 7 TO 2O INOPERATIVE.  REPAIRED HARNESS AT SEAT 14DEF FOR EMERGENCY LIGHTS AT SEAT ROWS 7 TO 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
